Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1987, Number 5, Pages 76–83 (Mi vmumm3152)  

This article is cited in 5 scientific papers (total in 5 papers)

Mechanics

The dynamics of systems with nonintegrable constraints. IV. Integral principles

V. V. Kozlov


Full text: PDF file (891 kB)

Bibliographic databases:
UDC: 531.01
Received: 08.01.1987

Citation: V. V. Kozlov, “The dynamics of systems with nonintegrable constraints. IV. Integral principles”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1987, no. 5, 76–83

Citation in format AMSBIB
\Bibitem{Koz87}
\by V.~V.~Kozlov
\paper The dynamics of systems with nonintegrable constraints. IV. Integral principles
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 1987
\issue 5
\pages 76--83
\mathnet{http://mi.mathnet.ru/vmumm3152}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0913272}
\zmath{https://zbmath.org/?q=an:0641.70012}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm3152
  • http://mi.mathnet.ru/eng/vmumm/y1987/i5/p76

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. M. Rozenblat, “K postanovke zadach v dinamike nesvobodnogo dvizheniya tverdogo tela i paradoksy Penleve”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2009, no. 2, 75–88  mathnet
    2. V. Zh. Sakbaev, “O dinamike mnozhestva sostoyanii kvantovoi sistemy s vyrozhdennym gamiltonianom”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 2(23) (2011), 200–220  mathnet  crossref
    3. A. V. Borisov, I. S. Mamaev, A. V. Tsiganov, “Non-holonomic dynamics and Poisson geometry”, Russian Math. Surveys, 69:3 (2014), 481–538  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. V. V. Kozlov, “Printsipy dinamiki i servosvyazi”, Nelineinaya dinam., 11:1 (2015), 169–178  mathnet  elib
    5. V. V. Kozlov, “Dinamika sistem s servosvyazyami. II”, Nelineinaya dinam., 11:3 (2015), 579–611  mathnet
  • Number of views:
    This page:14
    Full text:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021